# SDR QXEA2017051600361

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 25,333 hours, 27,112 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Broken
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CONTROL AUTOFEATHER SWITCH CAME APART AFTER TAKEOFF FLOW. FOUND THE LENS OF THE AUTOFEATHER SWITCH OUT OF POSITION BUT NOT DETACHED FROM THE SWITCH. REPOSITIONED THE LENS IN PLACE. PERFORMED OPS TEST OF THE PROPELLER AUTOFEATHER SYSTEM IN MAINTENANCE MODE. REFERENCE AMM TASK 61-20-00-710-805. PASSED OPS CHECK. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
